# SDR CALA2023030600623

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 140N20642
- Condition: Corroded
- Location: Sta735/Rbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN SEAT TRACK SUPPORT UPPER I/B FLANGE CORRODED AT STA 735 RBL 24 (100% MATERIAL LOSS) TRANSCRIBED FROM H AECO GSO NR 9284234 REMOVED AND REPLACED WITH NEW SEAT TRCK IAW EC/RA: 5335-01131 RE V - CATEGORY A REPAIR. REFERENCE HAECO GSO MECH V935255 INSP QC0 31
